MathSciNet Relay Station
MathSciNet bibliographic data
MR319370 (47 #7914) 65K05
Zakian, V.; Gannon, D. R. Least-squares optimisation of numerical inversion of Laplace transforms. Electron. Lett. 7 (1971), 70–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement